# SDR QXEA9600060

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EVACUATION LIGHT AT ROW 3A INOP.  BROKEN WIRE REPAIRED AT SEAT 2B.  LIGHT OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
